Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Pain pills....

My mother is addicted to pain pills and I have started taking them to numb my depression I dont want to end up like my mother and my son does not have anything to do with this. Do you think I will end up like my mother and sister?

 
Im-HiDdEn

Asked by Im-HiDdEn at 8:54 AM on Feb. 5, 2013 in Health

Level 18 (5,002 Credits)
This question is closed.
Answers (15)
  • I think (based on your posts this morning) that you need some very serious help. I hope you are seeing a GOOD doctor for all of this and you need to understand this is going to take time to work through, and learn to deal with.
    If all this is true, I hope that in time you can deal with it in a healthy way
    You do NOT have to become like your mother or anyone else. Be the best YOU can be
    charlotsomtimes

    Answer by charlotsomtimes at 9:38 AM on Feb. 5, 2013

  • I think you need to stop seeking attention,
    LostSoul88

    Answer by LostSoul88 at 8:56 AM on Feb. 5, 2013

  • did i see another post by you that you were thinking of trying for another child???

    taking pain pills plus any other depression pills- is this your doctors rx?
    drinking and cutting
    PLUS trying to get pregnant
    PLUS close to having affair with another man
    ???

    maybe there is a group on cafemom that is for moms dealing with severe depression plus lots of other issues

    you need a lot of help
    please do not have another child while you are having so many major problems
    fiatpax

    Answer by fiatpax at 10:08 AM on Feb. 5, 2013

  • You need help. You need to see a professional psychiatrist and psychologist on a recurring basis. Cafemom is not the place to find resolution for your issues. You need to talk to professionals.
    KristiS11384

    Answer by KristiS11384 at 10:20 AM on Feb. 5, 2013

  • Yes, there is a very good chance of that especially if you do not seek medical attention. You may not think this has nothing to do with your son, but it sure as a hell will affect his future if you continue doing this. See a doctor and get the help you need.
    mommy_jules

    Answer by mommy_jules at 9:02 AM on Feb. 5, 2013

  • "Thinking on taking another pain pill to just feel that relaxed feeling"
    - this is on your home page

    "I dont take the pain pills everyday maybe once a month for like when I get really bad cramps that I have left over from giving birth"
    - this is what you are saying this morning

    which one is true?
    Anonymous

    Answer by Anonymous at 10:58 AM on Feb. 5, 2013

  • It will and does effect him. If you know your following in her steps, you need to seek help now before you spiral out of control
    funlovinlady

    Answer by funlovinlady at 9:14 AM on Feb. 5, 2013

  • I will seek your doctors help sooner or later is going to affect your son
    Alisim

    Answer by Alisim at 9:11 AM on Feb. 5, 2013

  • you said you are seeing a doctor for your mental health issues

    has a doctor prescribed these pain pills and the anxiety pills?

    you especially should not be self medicating!
    fiatpax

    Answer by fiatpax at 10:17 AM on Feb. 5, 2013

  • You're delusional if you think this is a site to help you. People dont' actually care about you here, you're a name on a screen that's it. Just as quickly as they will offer support one day they will tear you down the next because you have an opinion they disagree with and no one is going to be standing in line to offer support because you have "issues". A few may but others will wait to see how far they can push you. You need to make REAL connections with REAL people. Perhaps talk to your psych about finding a support group in your area where you can meet others in a similar position. Here you WILL be pushed to the edge by one person or another and if you're already cutting and popping pills to escape your everyday life then you will not survive here unless you keep a VERY LOW profile and stick to groups of like-minded individuals. Do yourslef a favor, think of your health and quit while you're ahead
    KristiS11384

    Answer by KristiS11384 at 10:43 AM on Feb. 5, 2013

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN